On non-progressive spread of influence through social networks

TitleOn non-progressive spread of influence through social networks
Publication TypeJournal Article
Year of Publication2014
AuthorsFazli, MohammadAmin, Ghodsi Mohammad, Habibi Jafar, Khalilabadi Pooya Jalaly, Mirrokni Vahab S., and Sadeghabad Sina Sadeghian
JournalTheor. Comput. Sci.
Volume550
Pagination36–50
URLhttp://dx.doi.org/10.1016/j.tcs.2014.07.009
DOI10.1016/j.tcs.2014.07.009

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.